# SDR ABXA20221001106

- Difficulty date: October 1, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 92,881 hours, 27,238 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Condition: Faulted
- Location: Nr 1 Igniter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

2 FAILED START ATTEMPTS ON LEFT ENGINE W/IGNITION IN BOTH. 3RD ATTEMPT STARTED L ENGINE USING #1 IGNITION. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE. RESET IGNITER LEAD #1, RUN #1 ENG OPS CK OK. A/C RETURNED TO SERVICE.
